Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 240, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 9, 2015, 11:16 AM EDT for Carroll County, Tippecanoe County, White County, Indiana. It took effect at Jul 9, 2015, 5:02 PM EDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 11:16 AM EDT (15:16 UTC)
- In effect from
- Jul 9, 2015, 5:02 PM EDT
- Expired
- Jul 10, 2015, 3:35 PM EDT
- In force
- 23 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, IN, Tippecanoe County, IN, White County, IN
The radar
The Indianapolis radar (KIND), 107 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River at Oakdale Dam (MCXI3).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
230
WGUS43 KIND 091516
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1116 AM EDT THU JUL 9 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in north central
Indiana...
Tippecanoe River...
.Flooding will return to portions of the Tippecanoe River downstream
of Oakdale dam. Flooding will not be nearly as severe as flows seen
in June.
Northern Indiana received 1 to more than 3 inches of rainfall on
Wednesday and Wednesday night.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC015-157-181-091616-
/O.NEW.KIND.FL.W.0240.150709T2102Z-150710T1935Z/
/MCXI3.1.ER.150709T2102Z.150710T0600Z.150710T1335Z.UU/
1116 AM EDT THU JUL 9 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Tippecanoe River AT Oakdale Dam.
* from this afternoon to Friday afternoon.
* At 11:05 AM Thursday the flow was 11,600 cfs.
* Minor flooding is forecast.
* At 13000 cfs...Extensive lowland flooding with flows between 13,000
to 18,000 cubic feet per second. Water at dangerous levels with a
few evacuations and minimal property damage. Some local river
roads begin to flood.
&&
LAT...LON 4066 8677 4060 8678 4051 8682 4049 8676
4059 8673 4066 8674
$$
INC015-157-181-091616-
/O.NEW.KIND.FL.W.0241.150709T1516Z-150712T0600Z/
/DLPI3.1.ER.150709T1416Z.150710T0600Z.150712T0000Z.UU/
1116 AM EDT THU JUL 9 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Tippecanoe River near Delphi.
* until late Saturday night.
* At 10:30 AM Thursday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.4 feet by
after midnight tomorrow. The river will fall below flood stage
Saturday evening.
* At 11.8 feet...Extensive flooding along the Tippecanoe River. On
April 28 2011 water surrounded homes along Tippecanoe Ranch Road...
extreme western portion of CR 975N and other areas.
&&
LAT...LON 4060 8677 4056 8679 4051 8682 4050 8677
4055 8675 4059 8675
$$3 follow-up statements
441
WGUS83 KIND 091617
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1217 PM EDT THU JUL 9 2015
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Muscatatuck River...Tippecanoe River...
Wabash River...White River...
.River and stream flooding has returned to much of central and
southern Indiana. A few areas may see slightly higher flood levels
than the highest crests seen since late May.
Much of central Indiana received one half to 3 inches of rain on
Tuesday. A few locations received 3 to locally 6 inches.
Additionally...the northern third of Indiana received anywhere from
one to two and a half inches of rain Wednesday and Wednesday night.
Much of central Indiana ranged from a quarter of an inch to an inch
and a quarter.
Flooding in parts of southwest Indiana may continue past July 16.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-101617-
/O.EXT.KIND.FL.W.0237.150709T1525Z-150712T1930Z/
/SERI3.1.ER.150709T1134Z.150710T1800Z.150712T0730Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The East Fork White River at Seymour.
* until Sunday afternoon.
* At 9:45 AM Thursday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.8 feet by
tomorrow evening. The river will fall below flood stage Sunday
morning.
* At 14.0 feet...Pasture lands...agricultural lands and several County
and State Roads begin to flood. High water isolates a few river
cabins. State Road 235 east of Medora and county roads near
Shields and Vallonia flood. Roads that begin to flood include 258
east of Cortland...County Road 725 N just north of the gaging site
and Ewing Road near Brownstown.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC071-093-175-101617-
/O.CON.KIND.FL.W.0165.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.150710T1525Z.000000T0000Z.000000T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.9
feet Monday afternoon.
* At 16.0 feet...High water begins to affect lowland areas along the
river.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC055-105-119-101617-
/O.EXT.KIND.FL.W.0231.000000T0000Z-150713T1200Z/
/SPNI3.1.ER.150709T0637Z.150709T1800Z.150713T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The White River at Spencer.
* until Monday morning.
* At 10:30 AM Thursday the stage was 15.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.6 feet by this
afternoon. The river will fall below flood stage Sunday evening.
* At 15.5 feet...Gosport Road, also known as County Line Road in Owen
County begins to flood on northside of river. Romona Road west of
Gosport begins to flood. Flooding of low agricultural land is
noticeable.
&&
LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
3928 8675 3934 8665
$$
INC027-055-083-101617-
/O.EXT.KIND.FL.W.0232.000000T0000Z-150714T0600Z/
/ELLI3.1.ER.000000T0000Z.150710T0600Z.150713T1800Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The White River at Elliston.
* until late Monday night.
* At 8:00 AM Thursday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.2 feet by
after midnight tomorrow. The river will fall below flood stage
Monday early afternoon.
* At 21.0 feet...Eastern portion of Greene CR 100 S floods leading to
Plummer. Flooding covers all low bottomlands
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-055-083-101617-
/O.EXT.KIND.FL.W.0233.150709T1525Z-150712T0800Z/
/NWBI3.1.ER.150709T1451Z.150710T1200Z.150711T2000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The White River at Newberry.
* until late Saturday night.
* At 10:30 AM Thursday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 15.2 feet by tomorrow morning.the river will fall
below flood stage by Saturday afternoon.
* At 15.0 feet...Most lowlands flood. A few inches of water on County
Road 600W just north of the river in Mary Long Cutoff Area.
&&
LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
3892 8700 3900 8694
$$
INC027-051-083-125-101617-
/O.EXT.KIND.FL.W.0234.000000T0000Z-150715T1800Z/
/FREI3.1.ER.150709T0857Z.150711T1200Z.150715T0600Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The White River at Edwardsport.
* until Wednesday afternoon.
* At 7:00 AM Thursday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.6 feet by
Saturday morning. The river will fall below flood stage early
Wednesday morning.
* At 18.6 feet...During June 2010 and March 2011 high water...INDOT
closed SR 358 between SR 67 at Edwardsport to SR 57 at Plainville.
SR 358 floods on the east side of the river between the levees.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-101616-
/O.EXT.KIND.FL.W.0239.000000T0000Z-150714T0900Z/
/PTRI3.1.ER.150709T1800Z.150712T0000Z.150713T2100Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The White River at Petersburg.
* until late Monday night.
* At 10:30 AM Thursday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 18.0 feet by early Sunday morning.the river will fall
below flood stage by Monday afternoon.
* At 18.0 feet...Lowland flooding begins to flood several Pike County
roads. Many of the following county roads begin to flood around
this level...east of SR 57 include CR 750N...CR 600N and CR 1000E.
Pike county road subject to flooding west of SR 57 include...CR 250
W...CR 400W...CR 675N...CR 700 N...CR 1000w...CR 900W...CR 700W
and CR 775W.
&&
LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
3850 8727 3855 8723
$$
ILC185-INC051-083-101616-
/O.EXT.KIND.FL.W.0147.000000T0000Z-150715T0600Z/
/HAZI3.1.ER.150710T0900Z.150712T1800Z.150714T1800Z.UU/
1117 AM CDT THU JUL 9 2015
The Flood Warning continues for
The White River at Hazleton.
* until late Tuesday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.1
feet Sunday early afternoon.
* At 18.0 feet...Floodwaters cover much low ground in agricultural
season. Low lying oil fields...Pottsville Road and possibly a few
other low rural roads flood. High water isolates Pottstown, a
river cabin community.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
INC015-157-181-101616-
/O.CON.KIND.FL.W.0240.150709T2102Z-150710T1935Z/
/MCXI3.1.ER.150709T2102Z.150710T0600Z.150710T1335Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Tippecanoe River AT Oakdale Dam.
* from this afternoon to Friday afternoon.
* At 11:05 AM Thursday the flow was 11600 cfs.
* At 13000 feet...Extensive lowland flooding with flows between 13,000
to 18,000 cubic feet per second. Water at dangerous levels with a
few evacuations and minimal property damage. Some local river
roads begin to flood.
&&
LAT...LON 4066 8677 4060 8678 4051 8682 4049 8676
4059 8673 4066 8674
$$
INC015-157-181-101616-
/O.CON.KIND.FL.W.0241.000000T0000Z-150712T0600Z/
/DLPI3.1.ER.150709T1416Z.150710T0600Z.150712T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Tippecanoe River near Delphi.
* until late Saturday night.
* At 10:30 AM Thursday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.4 feet by
after midnight tomorrow. The river will fall below flood stage
Saturday evening.
* At 11.8 feet...Extensive flooding along the Tippecanoe River. On
April 28 2011 water surrounded homes along Tippecanoe Ranch Road...
extreme western portion of CR 975N and other areas.
&&
LAT...LON 4060 8677 4056 8679 4051 8682 4050 8677
4055 8675 4059 8675
$$
INC045-121-157-165-171-101616-
/O.EXT.KIND.FL.W.0135.000000T0000Z-000000T0000Z/
/LAFI3.2.ER.150613T0423Z.150619T0146Z.000000T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Wabash River at Lafayette.
* until further notice.
* At 11:16 AM Thursday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.7 feet by
Saturday early afternoon then begin falling.
* At 19.0 feet...Flooding covers SR 225 from just north of Stair Road
to just south of the bridge over the Wabash River. Tippecanoe CR
950 W south CR 75 S is completely flooded from the Wabash
Bottoms...Janssen Tract area to Warren CR 350 N in the Black Rock
Perserve Area...a distance of nearly 1.5 miles. Four residences on
high ground along CR 950 W can not access CR 950 W by land
vehicles. Flood waters approaching North River Road...local roads
in the Granville Bridge area and Barton Beach Road.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-101616-
/O.EXT.KIND.FL.W.0127.000000T0000Z-000000T0000Z/
/CVGI3.2.ER.150608T2357Z.150620T0615Z.000000T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Wabash River at Covington.
* until further notice.
* At 10:45 AM Thursday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.6 feet by
Monday early afternoon then begin falling.
* At 23.0 feet...Flood water is at critical height for most
agricultural levees.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-101616-
/O.EXT.KIND.FL.W.0128.000000T0000Z-000000T0000Z/
/MTZI3.2.ER.150608T1454Z.150701T0715Z.000000T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Wabash River at Montezuma.
* until further notice.
* At 10:45 AM Thursday the stage was 17.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by
Tuesday evening then begin falling.
* At 20.0 feet...Park in Southern Montezuma begins to flood. Higher
bottomlands begin to flood. Water backs up most local tributaries.
River water is at the top of some private levees. Lowest county
roads begin to flood. Park County Road 75 West begins to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
INC121-165-167-101616-
/O.EXT.KIND.FL.W.0132.000000T0000Z-000000T0000Z/
/CLNI3.1.ER.150711T1200Z.150714T1200Z.000000T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Wabash River at Clinton.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.5
feet Tuesday morning.
* At 21.0 feet...Lowland flooding in progress. River water runs
through the City of Clinton's wastewater treatment plant.
&&
LAT...LON 3977 8740 3966 8742 3960 8741 3960 8736
3967 8736 3977 8735
$$
ILC023-033-INC153-167-101616-
/O.EXT.KIND.FL.W.0129.000000T0000Z-000000T0000Z/
/HUFI3.2.ER.150609T1445Z.150702T0100Z.000000T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Wabash River at Terre Haute.
* until further notice.
* At 11:00 AM Thursday the stage was 17.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.1 feet by
early Thursday morning then begin falling.
* At 18.0 feet...Flooding behind the Honey Creek levee becomes rather
extensive. Most low roads are flooded.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-101616-
/O.EXT.KIND.FL.W.0130.000000T0000Z-000000T0000Z/
/HUTI2.1.ER.000000T0000Z.150709T1800Z.000000T0000Z.UU/
1117 AM CDT THU JUL 9 2015
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until further notice.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.2
feet this afternoon.
* At 22.0 feet...River cabins become isolated. Basement flooding
begins in Hutsonville. Extensive agricultural flooding is in
progress. Higher Illinois rural roads in eastern Clark and
Crawford counties flood.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-101616-
/O.EXT.KIND.FL.W.0131.000000T0000Z-000000T0000Z/
/RVTI3.2.ER.150609T2125Z.150627T1000Z.000000T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Wabash River at Riverton.
* until further notice.
* At 11:00 AM Thursday the stage was 21.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 20.6 feet
by tomorrow morning.
* At 21.0 feet...Shortcut (gravel road) to Riverton floods at 20 to 21
feet as Wabash River backs up Turtle Creek a few miles south of
Merom.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$
ILC101-185-INC083-101616-
/O.EXT.KIND.FL.W.0133.000000T0000Z-000000T0000Z/
/VCNI3.2.ER.150619T2126Z.150628T1715Z.000000T0000Z.UU/
1217 PM EDT THU JUL 9 2015
The Flood Warning continues for
The Wabash River at Vincennes.
* until further notice.
* At 10:45 AM Thursday the stage was 20.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 20.0 feet
by tomorrow morning.
* At 20.0 feet...Kimmell Park at Vincennes is extensively flooded.
River cabins begin to flood. Extensive lowland flooding occurs in
unprotected areas.
&&
LAT...LON 3886 8756 3871 8756 3847 8778 3846 8764
3874 8746 3887 8750
$$
ILC047-059-185-193-INC051-083-129-101616-
/O.EXT.KIND.FL.W.0138.000000T0000Z-150717T0900Z/
/MCRI2.2.ER.150621T0252Z.150629T1845Z.150716T2100Z.NO/
1117 AM CDT THU JUL 9 2015
The Flood Warning continues for
The Wabash River at Mount Carmel.
* until Friday July 17.
* At 9:45 AM Thursday the stage was 23.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday afternoon.
* At 22.9 feet...Water begins to flow over River Road just north of
Fifth Street in the Mount Carmel area.
&&
LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
3828 8781 3846 8765
$$171
WGUS43 KIND 100220
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1020 PM EDT THU JUL 9 2015
...The National Weather Service at Indianapolis has issued a Flood
Warning for the following river in north central Indiana...
Tippecanoe River...
.Extensive lowland flooding will occur along the Tippecanoe Tiver
downstream of Oakdale Dam in Carroll County. Lowland flooding will
also develop along the Wabash River in Tippecanone County. NIPSCO
reported the flow from Oakdale Dam had exceeded 13,000 cubic feet per
second.
Heavy rainfall over the past few days have caused river
levels to rise. They may raise a little more before
leveling off late tonight. Remain alert until a significant fall
occurs in the Tippecanoe River.
Precautionary/Preparedness Actions...
Persons with interests threatened by rising water should take
precautions immediately. Some local roads... river parks and
recreational areas may flood.
Motorists should not attempt to drive through any flooded roads. Turn
around...Do not drown. Keep children away from flooded areas.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC015-157-181-101420-
/O.CON.KIND.FL.W.0240.000000T0000Z-150710T1935Z/
/MCXI3.1.ER.150709T2206Z.150710T0600Z.150710T1335Z.UU/
1020 PM EDT THU JUL 9 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Tippecanoe River downstream of Oakdale Dam.
* At 10 PM Thursday the flow was...13390 cfs.
* Flood flow is 13,000 cfs.
* Forecast...The flood from Oakdale Dam will increase to near 14070
cfs after midnight.
* Lowland flooding with a few evacuations possible and
minimal property damage. Flood flow releases from Oakdale Dam
between 13,000 and 15,000 cubic feet per second. More extensive
flooding may develop. Some local river roads in Carroll...White and
Tippecanoe counties may flood.
&&
LAT...LON 4066 8677 4060 8678 4051 8682 4049 8676
4059 8673 4066 8674
$$995
WGUS83 KIND 101521
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 AM EDT FRI JUL 10 2015
...The Flood Warning is no longer in effect for portions of the
following river in northern Indiana...
Tippecanoe River...
.Flows from Oakdale Dam have fallen below 13,000 cfs but will
remain high through the weekend and possibly much of next week.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC015-157-181-101551-
/O.CAN.KIND.FL.W.0240.000000T0000Z-150710T1935Z/
/MCXI3.1.ER.150709T2206Z.150710T0245Z.150710T0625Z.UU/
1121 AM EDT FRI JUL 10 2015
The Flood Warning is cancelled for
The Tippecanoe River AT Oakdale Dam.
* At 11:05 AM Friday the flow was 11,200 cfs.
&&
LAT...LON 4066 8677 4060 8678 4051 8682 4049 8676
4059 8673 4066 8674
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 9, 10:33 AM EDT, 43 minutes earlier.
Area forecast discussion, Jul 9, 10:33 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1033 AM EDT THU JUL 9 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 216 AM EDT THU JUL 9 2015 LOW PRESSURE OVER CENTRAL ILLINOIS WILL PUSH NORTHEAST ACROSS INDIANA THIS MORNING...BEFORE EXITING THE AREA THIS AFTERNOON. AS THE LOW PUSHES ACROSS THE STATE...SHOWERS ARE EXPECTED TO ACCOMPANY THE SYSTEM. PRECIPITATION SHOULD BEGIN TO TAPER OFF THIS AFTERNOON AS THE LOW EXITS TO THE NORTHEAST. HIGH PRESSURE IS EXPECTED TO ARRIVE ON THURSDAY NIGHT AND FRIDAY...BRINGING DRY WEATHER BACK TO CENTRAL INDIANA. ANOTHER UPPER DISTURBANCE WILL WILL PUSH ACROSS INDIANA ON LATE FRIDAY NIGHT INTO SATURDAY...BRINGING RAIN CHANCES BACK TO CENTRAL INDIANA THROUGH THE WEEKEND. MORE SUMMER LIKE TEMPERATURES ARE EXPECTED TO RETURN BY SATURDAY AND MUCH OF NEXT WEEK AS A SOUTHWEST FLOW OF AIR RETURNS TO CENTRAL INDIANA && .NEAR TERM /REST OF TODAY/... ISSUED AT 1005 AM EDT THU JUL 9 2015 LOW PRESSURE MOVING INTO NORTHWEST OHIO AS OF 14Z WITH A TRAILING FRONTAL BOUNDARY EXTENDING SOUTHWEST ACROSS THE FORECAST AREA AND INTO SOUTHERN MISSOURI. LIGHT SHOWERS CONTINUED ALONG AND AHEAD OF THE FRONT OVER THE EASTERN HALF OF THE FORECAST AREA. TEMPS RANGED MAINLY FROM THE MID 60S TO LOWER 70S UNDER PLENTY OF LOWER CLOUDS. COUPLE MINOR CHANGES NEEDED FOR MORNING UPDATE. THE LOW WILL CONTINUE TO SHIFT EAST ACROSS NORTHERN OHIO INTO THE AFTERNOON WITH THE FRONT EVENTUALLY SETTLING NEAR THE OHIO RIVER BY LATE DAY. HI-RES GUIDANCE SHOWING MOST OF THE SHOWERS SHOULD BE EAST OF THE FORECAST AREA WITHIN THE NEXT COUPLE HOURS...BUT PLAN ON CONTINUING LOW CHANCE POP INTO THE AFTERNOON OVER SOUTHEAST COUNTIES WITH THE BOUNDARY IN THE AREA. REMOVED ISOLATED THUNDER MENTION AS RAP/HRRR SHOWS VERY LITTLE IN THE WAY OF INSTABILITY NOW AND THROUGH MUCH OF THE REST OF THE DAY. UNFORTUNATELY...THIS LIKELY TO REMAIN ANOTHER CLOUDY GRAY DAY FOR CENTRAL INDIANA AS MODEL SOUNDINGS SHOW ABUNDANT MOISTURE AND A SUBTLE INVERSION LINGERING WITHIN WEAK COLD ADVECTION REGIME BEHIND THE FRONT. THIS WILL KEEP TEMPS FROM MOVING LITTLE THROUGH THE COURSE OF THE DAY...WITH LOW TO MID 70S AT BEST. ALSO ADDED WIND GUSTS CONSIDERING CURRENT CONDITIONS AND A MODEST SURFACE PRESSURE GRADIENT OVER THE REGION. ZONE AND GRID UPDATES OUT. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 216 AM EDT THU JUL 9 2015 GFS AND NAM SUGGEST WEAK RIDGING BUILDING ACROSS INDIANA TONIGHT AND FRIDAY AMID GOOD MID LEVEL SUBSIDENCE. SURFACE HIGH PRESSURE LOOKS TO BE IN PLACE ACRS INDIANA AND THE OHIO VALLEY. TIME HEIGHTS FAIL TO SHOW DEEP MOISTURE. FORECAST SOUNDINGS SHOW A GOOD MID LEVEL CAP IN PLACE ON FRIDAY...WITH SATURATION NEAR CCL/S. THUS WILL TREND TOWARD A MOSTLY CLOUDY SKIES AND NO PRECIP. AS FOR TEMPS WILL TREND CLOSE TO MAVMOS GIVEN THE OPPOSING FORCES OF EXPECTED CLOUD COVER AND WEAK COLD AIR ADVECTION. ON FRIDAY NIGHT...GFS AND NAM KEEP STRONG HIGH PRESSURE IN PLACE ALOFT OVER THE DEEP SOUTH AS A RIDGE RIDING WEAK SHORT WAVE IS EXPECTED TO PUSH NORTHEAST ACROSS INDIANA OVERNIGHT. DEEP MOISTURE REMAINS SUSPECT WITH THIS FEATURE AS GULF MOISTURE REALLY REMAINS CUT OFF AND Q VECTORS SHOW LOWER LEVEL CONVERGENCE IS MINIMAL. MEANWHILE THE GFS AND ECMWF HINT AT A DRY COLUMN WHILE THE NAM IS SATURATED. GIVEN THE LACK OF LOWER LEVEL MOISTURE AND A POOR SET- UP...WILL TREND POPS TOWARD THE VERY LOW SLIGHT CHC MAVMOS LEVELS. WILL ALSO STICK CLOSE ON LOWS ON FRIDAY NIGHT AS CONFIDENCE REMAINS LOW IN CLOUDS AND PRECIP. BETTER FORCING LOOKS IN PLACE ON SATURDAY AFTERNOON AND SATURDAY NIGHT AS BOTH THE GFS AND AND SUGGEST A UPPER TROUGH AND SHORT WAVE RIDING OVER THE RIDGE OF HIGH PRESSURE TO THE SOUTH. FORECAST SOUNDINGS COME TO MORE AGREEMENT AT THAT TIME...SHOWING DEEPER SATURATION WITH SOUTHERLY LOWER LEVEL FLOW. GFS PWATS EVEN RETURN TO 1.95 INCHES BY 00Z SUNDAY. THUS WILL TREND POPS HIGHER ON LATE SATURDAY AND SATURDAY NIGHT AS THE WET PATTERN FOR CENTRAL INDIANA CONTINUES. WILL KEEP HIGHS COOLER THAN MAVMOS ON SATURDAY AND LOWS WARMER THAN MEXMOS ON SATURDAY NIGHT. && .LONG TERM /SUNDAY THROUGH WEDNESDAY NIGHT/... ISSUED AT 324 AM EDT THU JUL 9 2015 A LARGE RIDGE OF HIGH PRESSURE WILL BE ANCHORED OVER THE SOUTH CENTRAL U.S. FOR DURATION OF THE EXTENDED PERIOD WITH WAVES RIDING OVER IT. THESE WAVES COMBINED WITH A SURFACE FRONTAL BOUNDARY WILL KEEP A WET PATTERN ACROSS CENTRAL INDIANA FOR MOST OF THE LONG TERM PERIOD. HIGHEST PRECIPITATION CHANCES EARLY SUNDAY WILL BE CONCENTRATED OVER THE NORTHERN PORTIONS OF CENTRAL INDIANA AS A SURFACE FRONT STAYS ON ITS NORTHWARD TRACK. A FEW UPPER WAVES WILL PUSH THAT FRONT BACK SOUTH THOUGH AGAIN ON MONDAY AND TUESDAY AS A COLD FRONT...ENHANCING SHOWER AND THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF FRONT. PRECIPITATION CHANCES WILL DIMINISH AS THE SECOND OF THE TWO UPPER WAVES EXITS THE GREAT LAKES REGION BY TUESDAY NIGHT. && .AVIATION /DISCUSSION FOR THE 09/15Z TAF UPDATE/... ISSUED AT 1033 AM EDT THU JUL 9 2015 HAVE ADJUSTED TAFS TO BETTER REFLECT CURRENT CONDITIONS. IFR CONDITIONS ARE JUST WEST OF IND/BMG AND MAY SEE THAT NUDGE INTO THOSE SITES THIS MORNING FOR A TIME. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 645 AM EDT THU JUL 9 2015 SCATTERED RAIN SHOWERS WILL PERSIST THROUGH MID MORNING WITH FRONTAL BOUNDARY ACROSS EASTERN HALF OF CENTRAL INDIANA. AS A RESULT...WILL CARRY MENTION OF VCSH AND -RA AT ALL TAF SITES THROUGH THU 16Z. FORCING WILL WEAKEN BY LATE MORNING AS FRONTAL BOUNDARY MOVES FARTHER NORTHEAST...AND SHOWERS WILL END. RIDGING ALOFT AND HIGH PRESSURE AT THE SURFACE WILL STRENGTHEN OVERNIGHT...SO WILL KEEP A DRY FORECAST THROUGH END OF TAF PERIOD. HOWEVER...TIME CROSS SECTIONS ARE SHOWING SOME LINGERING MOISTURE IN THE LOWER LEVELS...SO MVFR CEILINGS COULD PREVAIL FOR DURATION OF TAF PERIOD. WINDS WILL BE WEST/NORTHWESTERLY...SUSTAINED AT 12 TO 14 KTS AND GUSTING TO 21 KTS THROUGH LATE MORNING. GUSTS SHOULD TAPER OFF BY LATE MORNING THOUGH...AND SUSTAINED SPEEDS WILL DROP TO 4 TO 8 KTS BY LATE AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...PUMA NEAR TERM...RYAN SHORT TERM...PUMA LONG TERM...TDUD AVIATION...TDUD/NIELD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 9, 9:44 AM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 944 AM EDT THU JUL 9 2015 INZ021-028>031-035>049-051>057-060>065-067>072-101000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 944 AM EDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SHOWERS WILL GRADUALLY END FROM WEST TO EAST TODAY. LOWLAND FLOODING ON CREEKS AND STREAMS IS POSSIBLE. HAZARDS: FLOODING ON CREEKS AND STREAMS. TIMING: RAIN SHOULD LARGELY END BY EARLY AFTERNOON. DISCUSSION: LOW PRESSURE OVER ILLINOIS WILL MOVE ACROSS THE NORTHERN PORTIONS OF INDIANA THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: FLOODING WILL CONTINUE NEAR MANY RIVERS. THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON FRIDAY THROUGH MUCH OF NEXT WEEK. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING AND HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. HEAVY RAINS COULD RESULT IN ADDITIONAL FLOODING. DISCUSSION: SIGNIFICANT FLOODING WILL CONTINUE ALONG MANY RIVERS. SEE THE LATEST RIVER STATEMENT FOR DETAILS. CHANCES FOR STORMS WILL RETURN AGAIN FRIDAY AS A WARM FRONT LIFTS NORTH ACROSS OUR AREA. THIS FRONT WILL BECOME STALLED OVER THE GREAT LAKES THIS WEEKEND BEFORE MOVING SOUTHEAST AGAIN INTO OUR AREA BY MONDAY OR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND RAINFALL AMOUNTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 11:16 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 63 hr |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.